# SDR 96UAL900781

- Difficulty date: October 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N593UA
- Make and model: Boeing 757222
- Aircraft serial: 28144
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHTING ROWS 23 THROUGH 28 INOP.  REPLACED INVERTER FOR EMERGENCY EGRESS LIGHTING, OPERATION CHECKS NORMAL.
